# SDR COEA2024010310801

- Difficulty date: October 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112208
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 100040 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE, FRAMES 28D-29 L/H INBOARD CREASE BEAM HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED CREASE BEAM PER SRM 51-25-01 & 51-25-04.
